# SDR VTZA200500149

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N641BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7349
- Aircraft time: 13,148 hours, 11,463 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 0919A
- Condition: Failed
- Location: Slat/Flaps
- Part time: 13,148 hours, 11,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 8 DEGREES.  REPLACED LEFT BRAKE POSITION SENSOR UNIT.
